# SDR AALA20160105009

- Difficulty date: December 17, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 18,829 hours, 7,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT, RT TRANSITION PANEL CORRODED ON BOTTOM SIDE, BETWEEN FS 767 & 770.  R & R PANEL SECTION, BETWEEN FS 767 & 794 IAW SRM 51-10-02-0G PARAGRAPH 9.
